# SDR ASAA2017032420250

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 7,089 hours, 2,336 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 18518
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 16,770 hours, 5,427 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL,  EXTINGUISHED ON SYSTEM RESET.  ACFT GROUNDED. PERFORMED BIT ON PACK ZONE TEMP CONT 1.   FOUND PACK TCV FAULT. R & R THE LEFT PACK TCV IAW AMM 21-51-10.   RAN PACK, HIT RECALL. NO PACK LIGHT. OPS & BITE CHECKED GOOD.
